English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Distribution functions for ²H nuclear magnetic resonance band shapes for polymerized surfactant molecules forming triply periodic surfaces

Góźdź, W. T., & Holyst, R. (1997). Distribution functions for ²H nuclear magnetic resonance band shapes for polymerized surfactant molecules forming triply periodic surfaces. The Journal of Chemical Physics, 106(22), 9305-9312. doi:10.1063/1.473475.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7107-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-2DAB-B
Genre: Journal Article

Files

show Files
hide Files
:
366415.pdf (Publisher version), 7MB
 
File Permalink:
-
Name:
366415.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Góźdź, W. T.1, Author              
Holyst, R., Author
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 366415
ISI: A1997XB87900035
DOI: 10.1063/1.473475
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Chemical Physics
  Other : J. Chem. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. : American Institute of Physics
Pages: - Volume / Issue: 106 (22) Sequence Number: - Start / End Page: 9305 - 9312 Identifier: ISSN: 0021-9606